Publicaciones (429) Publicaciones en las que ha participado algún/a investigador/a

2023

  1. A new B-spline type approximation method for non-smooth functions

    Applied Mathematics Letters, Vol. 141

  2. A new family of means: the generalized weighted power means and applications

    International Journal of Computer Mathematics, Vol. 100, Núm. 2, pp. 422-439

  3. About a dubious proof of a correct result about closed Newton Cotes error formulas

    Open Mathematics, Vol. 21, Núm. 1

  4. Adapting Cubic Hermite Splines to the Presence of Singularities Through Correction Terms

    Journal of Scientific Computing, Vol. 95, Núm. 3

  5. Elaboración de los mapas relacionales de títulos de la EICIM

    Elaboración de los mapas relacionales de títulos de la EICIM (Universidad Politécnica de Cartagena), pp. 1-86

  6. Exploring Autonomous and Remotely Operated Vehicles in Offshore Structure Inspections

    Journal of Marine Science and Engineering, Vol. 11, Núm. 11

  7. Global and explicit approximation of piecewise-smooth two-dimensional functions from cell-average data

    IMA Journal of Numerical Analysis, Vol. 43, Núm. 4, pp. 2299-2319

  8. Hydrokinetic Power Potential in Spanish Coasts Using a Novel Turbine Design

    Journal of Marine Science and Engineering, Vol. 11, Núm. 5

  9. Numerical integration rules with improved accuracy close to discontinuities

    Mathematics and Computers in Simulation, Vol. 210, pp. 593-614

  10. Stable high order FD methods for interface and internal layer problems based on non-matching grids

    Numerical Algorithms

  11. The translation operator. Applications to nonlinear reconstruction operators on nonuniform grids

    Mathematics and Computers in Simulation, Vol. 203, pp. 408-424

2022

  1. A class of C 2 quasi-interpolating splines free of Gibbs phenomenon

    Numerical Algorithms, Vol. 91, Núm. 1, pp. 51-79

  2. A two-stage approximation strategy for piecewise smooth functions in two and three dimensions

    IMA Journal of Numerical Analysis, Vol. 42, Núm. 4, pp. 3330-3359